Alert archive / Nebraska / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 20, NWS North Platte, NE

May 7, 2022Arthur County, McPherson County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 7, 2022, 6:25 PM MDT for Arthur County, McPherson County, Nebraska. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2022, 6:25 PM MDT (00:25 UTC)
Expired
May 7, 2022, 7:15 PM MDT
In force
50 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
1.75 in
Wind
60.0 mph

Counties Arthur County, NE, McPherson County, NE

The radar

The North Platte radar (KLNX), 69 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 6:31 PM MDTHAIL 1.759 Ene Bucktail Lake, NELASTED 5 MINUTES. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 4:22 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.4 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2022-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 949 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2022-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
949 J/kg
Mixed-layer CIN
-231 J/kg
Mixed-layer LCL
1920 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

440 
WUUS53 KLBF 080025
SVRLBF
NEC005-117-080115-
/O.NEW.KLBF.SV.W.0020.220508T0025Z-220508T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
725 PM CDT Sat May 7 2022

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  East central Arthur County in west central Nebraska...
  Central McPherson County in west central Nebraska...

* Until 815 PM CDT/715 PM MDT/.

* At 724 PM CDT/624 PM MDT/, a severe thunderstorm was located 18
  miles east of Arthur, moving east at 35 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Tryon, Bucktail Lake, Sand Beach Lake, Flatts, Big Lamunyon Flats,
  Diamond Bar Lake, Bucktail and Schnick Lake.

This includes the following highways...
 Highway 92 between mile markers 177 and 211.
 Highway 97 between mile markers 21 and 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4148 10149 4168 10142 4171 10082 4143 10083
TIME...MOT...LOC 0024Z 265DEG 32KT 4155 10134 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Snively
3 follow-up statements
588 
WWUS53 KLBF 080039
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
739 PM CDT Sat May 7 2022

NEC005-080049-
/O.CAN.KLBF.SV.W.0020.000000T0000Z-220508T0115Z/
Arthur NE-
739 PM CDT Sat May 7 2022

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ARTHUR COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
west central Nebraska.

LAT...LON 4147 10137 4168 10136 4171 10082 4143 10083
TIME...MOT...LOC 0039Z 255DEG 30KT 4160 10119 

$$

NEC117-080115-
/O.CON.KLBF.SV.W.0020.000000T0000Z-220508T0115Z/
McPherson NE-
739 PM CDT Sat May 7 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CENTRAL MCPHERSON COUNTY...

At 739 PM CDT, a severe thunderstorm was located 13 miles west of
Tryon, moving east at 35 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Public.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Tryon, Flatts, Big Lamunyon Flats, Diamond Bar Lake, Schnick Lake and
Sand Beach Lake.

This includes the following highways...
 Highway 92 between mile markers 182 and 211.
 Highway 97 between mile markers 21 and 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4147 10137 4168 10136 4171 10082 4143 10083
TIME...MOT...LOC 0039Z 255DEG 30KT 4160 10119 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Snively
167 
WWUS53 KLBF 080101
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
801 PM CDT Sat May 7 2022

NEC117-080115-
/O.CON.KLBF.SV.W.0020.000000T0000Z-220508T0115Z/
McPherson NE-
801 PM CDT Sat May 7 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CENTRAL MCPHERSON COUNTY...

At 801 PM CDT, a severe thunderstorm was located 7 miles northwest of
Tryon, moving east at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Tryon.

This includes the following highways...
 Highway 92 between mile markers 191 and 210.
 Highway 97 between mile markers 26 and 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4153 10120 4169 10120 4171 10082 4151 10083
TIME...MOT...LOC 0101Z 260DEG 26KT 4165 10101 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Snively
937 
WWUS53 KLBF 080110
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
810 PM CDT Sat May 7 2022

NEC117-080120-
/O.EXP.KLBF.SV.W.0020.000000T0000Z-220508T0115Z/
McPherson NE-
810 PM CDT Sat May 7 2022

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MCPHERSON COUNTY WILL
EXPIRE AT 815 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
west central Nebraska.

LAT...LON 4153 10120 4169 10120 4171 10082 4151 10083
TIME...MOT...LOC 0110Z 265DEG 32KT 4166 10091 

$$

Snively

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 5:27 PM MDT, 58 minutes earlier.

Area forecast discussion, May 7, 5:27 PM MDT, 58 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
627 PM CDT Sat May 7 2022

.SHORT TERM...(This evening through Sunday night)
Issued at 343 PM CDT Sat May 7 2022

An upper level disturbance and associated Pacific cold front
operating across UT/WY this afternoon will move into wrn Nebraska
this afternoon/evening triggering a fairly robust area of
thunderstorms. A northward surge of dry air across the Panhandle
appears to be focusing the better rain chances, generally east of
highway 61 with the best chance east of highway 83. This represents
a shift east in the best focus for rainfall from earlier forecasts.

There are two basic schools of model solns for rainfall. One,
suggesting a strong cap will remain across swrn Nebraska, perhaps
limiting rain chances to areas north of Interstate 80. The strongly
capped models are the GFS, NAM, HRRR, SREF and RAP. A second cadre
of models, such as the ECM and downscaled NAM suggest significant
rainfall will extend along and south of the Interstate. The
forecast, which uses a blended approach, carries the heavier rain
further south then the "capped models" but not as far south as the
wetter ECM and downscaled NAM model.

In typical May fashion, lapse rates will be steep ahead of the upper
level disturbance predicted to move through tonight. Winds aloft at
h500 will increase to 50-65kts producing strong shear. The NAM and
RAP models accordingly, are suggesting a low bulk Richardson number
which increases along a sfc cold front progged to move through the
region late this afternoon and tonight. The CAMs are suggesting
multicell segments which is confusing since BufKit suggests the
shear will be too strong for significant cell regeneration. The CAMs
are probably developing the segments along and just behind the cold
front and represent the predicted storm mode for this forecast.

Most or all of this storm activity should be clear of wrn and ncntl
Nebraska Sunday morning and the region to remain post frontal
throughout the day.

A second round of height falls will move through the region Sunday
night and robust moisture return will develop as 850-700mb winds
become south and strengthen to 35-50kts. This should lift a warm
front back north and the models are in very good agreement
developing thunderstorms north of Interstate 80. A check on the NAM
and RAP models shows lapse rates becoming steep with the approach of
the warm front. This would support storms capable of at least small
hail with a marginal chance for a few large-hail storms Sunday
night. Likely POPs are in place north of the Interstate with rain
chances increasing to definite near the SD border.

.LONG TERM...(Monday through Saturday)
Issued at 343 PM CDT Sat May 7 2022

Western and north central Nebraska remain post-frontal Monday and
Tuesday. A dry forecast is in place.

Attention is drawn to the potential weather events of Wednesday and
Thursday. It is during this time an upper level low will drop
through the srn Rockies and lift north through the cntl and nrn high
Plains. Moisture return is likely across Nebraska with dew points
returning to the 50s. The GFS and ECM show a strong cap in place
with h700mb temperatures warming to 12C-14C. The strong cap
represents a significant limiter to thunderstorm chances.

Height falls occur with the approach of the upper low. Model timing
differences- the GFS is faster, lowering heights and weakening the
cap Wednesday. The slower ECM delays this process until Thursday.
Chc-slight chc POPs are in place Wednesday and Thursday- the better
focus appears to be across the Dakotas and upper Midwest but the
intense increase in 500mb winds to 50-80kts across Nebraska shown by
the ECM Thursday are a severe weather concern. The message is the
strong cap and strong shear predicted by the models suggest
thunderstorm coverage across wrn and ncntl Nebraska would likely be
isolated but potentially severe.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 627 PM CDT Sat May 7 2022

The main aviation weather concern through tonight revolves around
thunderstorms. Strong to severe storms will grow in coverage and
spread east through 08/06z or so, lingering a little longer in
north central Neb (KONL). Expect significant drops in visby and
erratic winds, along with brief bouts of hail. Preceding the
storms, south/southeast winds will continue to gust 30+ kts.
Behind the storms, winds will transition to west/northwest and
gradually wane overnight. Ceilings lift to AOA 20kft by midday,
while another wind shift to southeast occurs for southern Neb
(KLBF).

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...CDC
LONG TERM...CDC
AVIATION...Snively
Hazardous weather outlook, May 7, 1:48 PM MDT, 4 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
248 PM CDT Sat May 7 2022

NEZ004>010-022>029-035>038-056>059-069>071-094-082000-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
248 PM CDT Sat May 7 2022 /148 PM MDT Sat May 7 2022/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

Scattered thunderstorms are expected to develop late this
afternoon and evening across much of western and north central
Nebraska. Storms may become strong to severe with large hail,
damaging winds, and frequent lightning the main concerns. Storms
will likely continue through the overnight with a continued threat
for strong to isolated severe storms possible.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

Thunderstorm activity is possible once again on Sunday afternoon
and evening, mainly for areas north of Highway 92. At this time,
the threat for severe weather appears low.

Additional chances for thunderstorms will exist Wednesday and
Thursday. At this time, the severe threat is uncertain.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather to the
NWS.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Special weather statement, May 7, 5:25 PM MDT, 1 hour before
Special Weather Statement
National Weather Service North Platte NE
625 PM CDT Sat May 7 2022

NEZ005-006-008-080030-
Brown NE-Eastern Cherry NE-Keya Paha NE-
625 PM CDT Sat May 7 2022

...Strong thunderstorms will impact portions of northeastern Cherry,
northwestern Brown and western Keya Paha Counties through 730 PM
CDT...

At 624 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Littleburg to near
Valentine National Wildlife Refuge. Movement was east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Springview, Johnstown, Norden, Valentine National Wildlife Refuge,
Wood Lake, Smith Falls State Park, Bobcat State Wildlife Management
Area, Antelope Peak, Meadville, North River Trail, Sparks and Big
Alkali Lake State Wildlife Management Area.

This includes the following highways...
 Highway 183 between mile markers 213 and 225.
 Highway 20 between mile markers 200 and 238.
 Highway 83 between mile markers 187 and 207.
 Highway 12 near mile marker 3, and between mile markers 8 and 59.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central Nebraska.

&&

LAT...LON 4248 9998 4253 10072 4300 10042 4300 9961
TIME...MOT...LOC 2324Z 265DEG 30KT 4300 10035 4256 10067

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

CDC
Special weather statement, May 7, 5:51 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service North Platte NE
651 PM CDT Sat May 7 2022

NEZ005-094-080015-
Eastern Cherry NE-Western Cherry NE-
651 PM CDT Sat May 7 2022

...A strong thunderstorm will impact portions of northeastern Cherry
County through 715 PM CDT/615 PM MDT/...

At 650 PM CDT/550 PM MDT/, Doppler radar was tracking a strong
thunderstorm near Valentine National Wildlife Refuge, or 20 miles
south of Valentine, moving northeast at 60 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Valentine National Wildlife Refuge, Sparks, Big Alkali Lake State
Wildlife Management Area, Smith Falls State Park and Schlagel Creek
State Wildlife Management Area.

This includes the following highways...
 Highway 20 between mile markers 202 and 213.
 Highway 83 between mile markers 188 and 207.
 Highway 12 between mile markers 16 and 21.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000
PM MDT/ for north central Nebraska.

&&

LAT...LON 4246 10070 4261 10083 4300 10021 4272 10020
      4270 10045 4255 10048
TIME...MOT...LOC 2350Z 237DEG 53KT 4259 10066

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

CDC
Special weather statement, May 7, 5:54 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service North Platte NE
654 PM CDT Sat May 7 2022

NEZ023-024-035-036-080030-
Hooker NE-Grant NE-Arthur NE-McPherson NE-
654 PM CDT Sat May 7 2022

...Strong thunderstorms will impact portions of eastern Arthur,
southeastern Grant, southern Hooker and northwestern McPherson
Counties through 730 PM CDT/630 PM MDT/...

At 654 PM CDT/554 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 16 miles southwest of
Mullen to Arthur. Movement was east at 15 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Arthur, Haythorn Lake, Bucktail Lake, Sand Beach Lake, Highway 97
crossing the Dismal River, Lena, Three Mile Lake, Flatts, Big
Lamunyon Flats, Bucktail, East Cody Lake and Calora.

This includes the following highways...
 Highway 61 between mile markers 117 and 125.
 Highway 92 between mile markers 165 and 184.
 Highway 97 between mile markers 48 and 55.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000
PM MDT/ for west central Nebraska.

&&

LAT...LON 4187 10086 4144 10148 4150 10183 4189 10122
TIME...MOT...LOC 2354Z 272DEG 15KT 4185 10121 4155 10168

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

CDC
Local storm report, May 7, 6:02 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
702 PM CDT SAT MAY 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             WOOD LAKE               42.64N 100.24W
05/07/2022  E1.25 INCH       CHERRY             NE   TRAINED SPOTTER

            HAIL WAS JUST SMALLER THAN PING PONG BALL SIZED.

&&

BROWN
Special weather statement, May 7, 6:13 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service North Platte NE
713 PM CDT Sat May 7 2022

NEZ005-024-025-094-080100-
Hooker NE-Eastern Cherry NE-Western Cherry NE-Thomas NE-
713 PM CDT Sat May 7 2022

...A strong thunderstorm will impact portions of south central
Cherry, eastern Hooker and northwestern Thomas Counties through 800
PM CDT/700 PM MDT/...

At 712 PM CDT/612 PM MDT/, Doppler radar was tracking a strong
thunderstorm 8 miles south of Mullen, moving northeast at 30 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mullen, Thedford, Seneca, Norway, Highway 97 crossing the Dismal
River and Kelso.

This includes the following highways...
 Highway 2 between mile markers 184 and 210.
 Highway 97 between mile markers 48 and 67.
 Highway 83 between mile markers 142 and 148.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000
PM MDT/ for north central and west central Nebraska.

&&

LAT...LON 4175 10110 4194 10123 4223 10074 4191 10050
TIME...MOT...LOC 0012Z 244DEG 27KT 4193 10106

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Snively
Local storm report, May 7, 6:18 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
718 PM CDT SAT MAY 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             3 SSW THREE MILE LAKE   41.60N 101.52W
05/07/2022  E1.00 INCH       ARTHUR             NE   PUBLIC

            HAIL RANGED FROM DIMES TO QUARTERS. LITTLE WIND. TIME
            ESTIMATED FROM RADAR.

&&

NMJ

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 6:01 PM MDTSevere Thunderstorm WarningLBFArthur, Hooker, McPherson59 min
May 7, 6:13 PM MDTSpecial Weather StatementLBFHooker47 min
May 7, 6:25 PM MDTSevere Thunderstorm WarningLBFBrown, Rock65 min
May 7, 6:47 PM MDTSpecial Weather StatementLBFBoyd43 min
May 7, 6:47 PM MDTSpecial Weather StatementLBFKeith43 min
May 7, 6:59 PM MDTSpecial Weather StatementLBFThomas46 min
May 7, 7:12 PM MDTSpecial Weather StatementLBFMcPherson48 min
May 7, 7:13 PM MDTSpecial Weather StatementLBFMcPherson32 min
May 7, 7:20 PM MDTSevere Thunderstorm WarningLBFBlaine, Logan, Thomas40 min
May 7, 7:26 PM MDTSevere Thunderstorm WarningLBFHolt, Rock27 min
May 7, 7:30 PM MDTSpecial Weather StatementLBFPerkins45 min
May 7, 7:57 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan, Thomas48 min
May 7, 7:58 PM MDTSpecial Weather StatementLBFBoyd62 min
May 7, 7:59 PM MDTSpecial Weather StatementLBFLogan31 min
May 7, 8:04 PM MDTSpecial Weather StatementLBFBrown56 min
May 7, 8:09 PM MDTSpecial Weather StatementLBFLincoln21 min
May 7, 8:22 PM MDTSevere Thunderstorm WarningLBFLincoln, McPherson38 min
May 7, 8:41 PM MDTSpecial Weather StatementLBFLoup64 min
May 7, 8:59 PM MDTSevere Thunderstorm WarningLBFCuster, Lincoln46 min
May 7, 9:27 PM MDTSpecial Weather StatementLBFHayes48 min
May 7, 9:29 PM MDTSpecial Weather StatementLBFCuster16 min
May 7, 9:46 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln44 min
May 7, 9:47 PM MDTSpecial Weather StatementLBFCuster43 min
May 7, 10:18 PM MDTSpecial Weather StatementLBFCuster27 min
May 7, 10:20 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes40 min
May 7, 10:27 PM MDTSpecial Weather StatementLBFGarfield, Wheeler33 min
May 7, 10:41 PM MDTSpecial Weather StatementLBFFrontier19 min
May 7, 10:46 PM MDTSpecial Weather StatementLBFCuster29 min
May 7, 10:57 PM MDTSpecial Weather StatementLBFFrontier33 min
May 8, 1:02 PM MDTHigh Wind WatchLBFArthur, Cherry, Garden, Grant, Hooker, Sheridan and 1 more13 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.